# SDR DHL2007742030

- Difficulty date: December 8, 2007
- Submitted: February 16, 2008
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 60,719 hours, 38,406 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 950e S29r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT SKIN EXFOLIATED CORROSION AT STATION 950E BETWEEN STRINGER 29R AND STRINGER 30 AFT SIDE OF FRAME.  REMOVED CORROSION AT AFT CARGO COMPARTMENT SKIN STATION 950E BETWEEN STRINGER 29R AND 30 IAW B-727 SRM 51-10-6.  INSPECTED AREA AND FOUND ORIGINAL MATERIAL TO BE 0.0156", MATERIAL REMOVED IS 0.033" AND MATERIAL REMAINING IS 0123" USING CL3 IAW B-727 NDTM PT. 4, AND 51-00-00 FIGURE 23.  MATERIAL LOSS FOUND OUT OF LIMITS IAW B-727 SRM 53-30-1 FIGURE 1.  CUT OUT DAMAGED AREA (DIMENSION 5.25" BY 2.375") AND FABRICATED REPAIR DOUBLER FROM 2024-T3 0.063" PO NR 9006027 (DIMENSION 15.75" BY 12.875") AND TRIPLER FROM 2024-T3 0.071" PO NR 9005773 (DIMENSION 14.375" BY 12.25") IAW ES NR EAAE59-5 REV IR.  TREATED AND PRIMED REPAIR PARTS IAW B-727 SRM 51-10-2 AND EA NR EAAE59-5 REV IR.  INSTALLED REPAIR PARTS AT AFT CARGO COMPARTMENT SKIN AT STATION 950E BETWEEN STRINGERS 29R AND 30 IAW B-727 SRM 51-30-2 AND EAAE59-5 REV 1R AND 8110-3 DATED DECEMBER 14, 2007.
